{"product_id":"excedrin-pm-for-headache-relief-acetaminophen-250mg-aspirin-250mg-diphenhydramine-citrate-38mg-pain-reliever-nighttime-sleep-aid-100-count","title":"Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count","description":"\u003cdiv\u003e \u003c!-- show up to 2 reviews by default --\u003e\n\u003cp\u003e \u003cspan\u003eExcedrin PM Pain Reliever and Nighttime Sleep-Aid Caplets give you fast nighttime headache relief, plus a good night's sleep. This triple action formula combines two effective pain relievers with a nighttime sleeping aid. The active ingredients aspirin, acetaminophen and diphenhydramine citrate work together to provide temporary relief of pain associated with headaches, body pain and muscle aches accompanied by sleeplessness. Excedrin PM features a caffeine-free formula that won't keep you awake. This non-prescription pain relief medicine is available in convenient caplet form. End nighttime headaches fast with Excedrin, the headache expert.\u003c\/span\u003e \u003c\/p\u003e \u003c\/div\u003e\n\u003ch3\u003eKey Features:\u003c\/h3\u003e\u003cul\u003e\n\u003cli\u003eOne bottle of 100 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid Caplets\u003c\/li\u003e\n\u003cli\u003ePain reliever and nighttime sleeping aid that provides temporary relief of pain associated with headaches and muscle aches accompanied by sleeplessness\u003c\/li\u003e\n\u003cli\u003eCaffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache sufferers\u003c\/li\u003e\n\u003cli\u003eNighttime Excedrin caplets that relieve headaches fast to help you get to sleep\u003c\/li\u003e\n\u003cli\u003eTriple action formula combines two effective pain relievers with a nighttime sleep-aid\u003c\/li\u003e\n\u003cli\u003ePain reliever available in convenient caplet form\u003c\/li\u003e\n\u003cli\u003eEffective headache and muscle pain relief\u003c\/li\u003e\n\u003cli\u003eHSA and FSA eligible product\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"Excedrin","offers":[{"title":"Default Title","offer_id":52013894926653,"sku":"Rudra-B010IFLFH8","price":1719.0,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0991\/7602\/2333\/files\/padded_1772878552.jpg?v=1784701033","url":"https:\/\/rudraretails.com\/products\/excedrin-pm-for-headache-relief-acetaminophen-250mg-aspirin-250mg-diphenhydramine-citrate-38mg-pain-reliever-nighttime-sleep-aid-100-count","provider":"Rudra Retails","version":"1.0","type":"link"}